# SDR C2XA98IA537

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12027929001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RIGHT INBOARD FLOOR FLANGE CORRODED BETWEEN FRAMES 33 AND 35.  REMOVED AND REPLACED BUTT STRAPS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
